Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

On losepine for reflux. Feeling pulsing sensation under breast. Concerned

Answered by
Dr.
Dr. Divya Kuttikrishnan

General & Family Physician

Practicing since :2000

Answered : 969 Questions

default
Posted on Sat, 29 Dec 2012 in Heart Rate and Rhythm Disorders
Question: Hi I am a 40 year man and i am experiencing a continuous pulse under my left breast , I work out most mornings with weights and cardio , my diet is quite good however I do suffer with reflux and I take a 20 mg of losepine
Every morning , I am belching a lot at the moment but the pulse seems to come and go and can get quite
Aggressive , I'm concerned as it is my heart side , I am not feeling any pains whatsoever !
doctor
Answered by Dr. Divya Kuttikrishnan 2 hours later
Hi there,

Thanks for writing in.

Do you feel the pulse on palpation(on feeling the chest with your palm or fingers)? Is the rhythm similar to the one you feel at the wrist. Is the pulse rate between 60-100/min .If yes, it is normal and it is called the apex beat or apical impulse.

Do you feel the pulse when you are not touching your chest? If yes , it is called palpitations ( that is conscious awareness of one's own heartbeat). Palpitations occur when a person has anxiety,anaemia(low hemoglobin levels), hypoglycemia(low blood sugar levels), thyroid disorders or cardiac disorders.

If you are experiencing palpitations, it would be ideal to visit your physician to rule out the above mentioned possibilities.

It is a good thing that you do regular workouts.
For the reflux, please try to follow the below mentioned measures:
1. Drink lukewarm water at regular intervals( at least 8-10 glasses per day).
2. Regular exercise 30 minutes a day 5 days a week .
3. Have well balanced meals. By trial and error method avoid foods that make your symptom worse.
4. Avoid spicy, oily, XXXXXXX fried food.
5. Avoid tea, coffee, carbonated beverages, smoking and alcohol.
6. Instead of having 3 large meals a day, have frequent small quantity meals (5- 6 times) a day.
7. Avoid lying down immediately after a meal. It tends to make symptoms worse. Wait for at least 2 hours after a meal before lying down.
8. While lying down make sure the head is kept elevated on a pillow/ head end of the bed is slightly raised.
9. Avoid heavy exercise immediately after a meal. Again, wait for 2 hours after a meal and then exercise.
10. Do not skip breakfast. Ensure regular meal times.
11. Continue losepin according to your doctor's advice.

Hope I have answered your question. Do get back to me if you have any further queries.

Have a great day :)

Regards,
Dr. Divya Kuttikrishnan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Cardiac arrhythmia

doctor1 MD

Hey, I was diagnosed with an eating disorder and the effects were secondary amenorrhea and bradycardia. My resting rate rate then was 45 and they said it could be reversed but I was wondering if it was possible to reverse it in a week? I ve been following their orders of eating more for about 5 days now and my resting heart rate is between 70-80 every time I check it.

doctor1 MD

I had a herpetic whitlow - sp? which caused lymphangitis, or red streaking up my hand and arm - about the same time, my heart started beating irregularly and I went on a 7 day course of Keflex. While on the Keflex, my heart was fine. The minute I went off the Keflex, the palpitations came back. I ve worn a heart monitor and was told that 2% of my heartbeats are extra but what I feel is that there is some sort of infection at play here even though my bloodwork has come back normal. Thoughts?

doctor1 MD

I have recurrent atrial fibrillation status post radio frequency ablation and bilateral thoracotomy this seems to be made wose during high stress job experiences as a nurse anesthetist will I just have continue to work like this or does this condition qualify for disability

doctor1 MD

My name is Jennifer. I am a 41 year old female, 5 9 , 125 LB. Over the past 10 years I have had symptoms of arrhythmias , chest pain, breathing problems (inability to breath deeply), coughing and severe hoarseness usually coinciding with the other problems. It seems to be getting slowly worse as I get older. I sleep sitting up. If I lay down I risk waking up with significant chest pain, choking and arrhythmias. I tried to get a diagnosis in my 30 s but no one found the source of my problem before I lost my insurance and stopped pursuing it. I recently went to a chiropractor and had x-rays taken. There is significant compression and misalignment between C3 and C4. There is also some arthritic changes between these vertebrae. I used to break horses when I was in my early 20 s and at one point directly fell on my head and was knocked out. I assume that is what caused this particular injury. My question is could this injury be causing the arrhythmias, chest pain, breathing problems and hoarseness? I know you can t answer with certainty I am just curious if it is a possibility. Thank you for your time, Jennifer

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...

doctor1 MD

My husband is 80 years old and has been diagnosed with congenial heart dease. His heart is only pumping half the speed of a normal heart beat. And now his lungs are filling with fluid. He also has Alzheimer's.